# SDR TRB2004F00012

- Difficulty date: March 6, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N438AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 438
- Engine: Pwa PW127
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: RP17100
- Part serial: 37L
- Condition: Faulty
- Location: Rt Nacelle
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROLL THE RT ENGINE NACELLE OVERHEAT WARNING CAME ON.  REMOVED AND REPLACED RT ENGINE NACELLE OVERHEAT SENSOR. (SDR2004017)
